# SDR 95ZZZX2266

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9167Q
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622031
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 828154
- Condition: Worn
- Location: Ailerons
- Part time: 329 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON BALANCE CABLE FLAT SPOTTING WHERE CABLE PASSES THROUGH PHENOLIC RUB BLOCK AT WS 51.54.  SL 1012 ANNOUNCES AVAILABILITY OF IMPROVED AILERON CABLES.  IT APPEARS OLD CABLES ARE 'SOFT' IF THEY ARE WEARING BY CONTACTING PHENOLIC.  SUBMITTER RECOMMENDS MANDATORY REPLACEMENT IF THESE REPORTS CONTINUE.  SAME CONDITION NOTED ON RIGHT SIDE.
